I had Novasure procedure 2.5years ago. It stopped my bleeding completely. Havent had any bleeding AT ALL. since the day of the surgery. After intercourse I suddenly have alittle bleeding. Could this be caused by the deep penetration of intercourse or Maybe its time to have the procedure again?
Welcome to the forum. I am really glad to help you out. You seem to be suffering post-coital bleeding. The causes can be inflammation or swelling and infection of the vagina or cervix(causing cervicitis), vaginal infections, cervical polyps, fibroids and endometriosis. Investigations like cervical swab and ultrasound need to be done.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.